| Catalog Number |
SCM-405 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii with "marked distortion and wrinkling".Device was explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ device wrinkling: creases observed on the device.¿ capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, deformation and wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: a4, a5, b5, d9, e1, h3, h6.
Event or Problem Description
Healthcare professional reported right side "no complaint against the device".Healthcare professional later reported capsular contracture baker grade iii with "marked distortion and wrinkling".Healthcare professional additionally reported:"any creases".Device has been explanted and replaced.